# SDR DXTA2023111410053

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 4,508 hours, 2,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: AMBER CABIN DOOR OPEN CAS MESSAGE WILL NOT EXTINGUISH WITH DOOR CLOSED. AMBER DOOR OPEN LIGHT WILL MOT EXTINGUISH WITH DOOR HANDLE DOWN. NO AUDIBLE CLICK WHEN CABIN DOOR CLOSED. CONFIRMED SQUAWK AND FOUND THAT THE HANDLE LOCKING PAWL WILL NOT ACTUATE WHEN DOOR CLOSES. INSPECTED WIRING FOR ANY VISIBLE SIGNS OF DAMAGE.  NO DAMAGE WAS FOUND.  CHECK WIRE CONTINUITY OF THE PAWL SOLENOID AND HANDLE UNLOCK SWITCH.  CONTINUITY CHECKS GOOD.  FOUND PAWL SOLENOID IS NOT RECEIVING POWER FROM PCB NC105 TO ACTUATE IT CLOSE. ALL WORK IAW WDM 52-10-01-01 & MM 52-70-00.   UPON FURTHER RESEARCH AND TROUBLESHOOTING PERFORMED THE RESET PROCEDURE IAW AFM 3-510-28.  OPS CHECK GOOD IAW 52-70-00.
